American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(56.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] H. C. Griffith. The enclosing of cells in three space by simple closed surfaces . Trans. Amer. Math. Soc. 81 (1956) 25-48. MR 0077111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert S. Novosad. Simply connected spaces . Trans. Amer. Math. Soc. 79 (1955) 216-228. MR 0073162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Frank Harary. The number of linear, directed, rooted, and connected graphs . Trans. Amer. Math. Soc. 78 (1955) 445-463. MR 0068198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] B. J. Eisenstadt. The space of point homotopic maps into the circle . Trans. Amer. Math. Soc. 77 (1954) 62-85. MR 0063021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. S. Pierce. Coverings of a topological space . Trans. Amer. Math. Soc. 77 (1954) 281-298. MR 0070149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Leonard Gillman and Melvin Henriksen. Concerning rings of continuous functions . Trans. Amer. Math. Soc. 77 (1954) 340-362. MR 0063646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John D. Baum. Asymptoticity in topological dynamics . Trans. Amer. Math. Soc. 77 (1954) 506-519. MR 0065915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Lester R. Ford. Homeomorphism groups and coset spaces . Trans. Amer. Math. Soc. 77 (1954) 490-497. MR 0066636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. D. Liao. On the topology of cyclic products of spheres . Trans. Amer. Math. Soc. 77 (1954) 520-551. MR 0065924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. H. M. Thomas. Simultaneous partitionings of two sets . Trans. Amer. Math. Soc. 75 (1953) 69-79. MR 0058195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] G. T. Whyburn. A unified space for mappings . Trans. Amer. Math. Soc. 74 (1953) 344-350. MR 0052762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mary-Elizabeth Hamstrom. Concerning webs in the plane . Trans. Amer. Math. Soc. 74 (1953) 500-513. MR 0055675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. D. Anderson. On monotone interior mappings in the plane . Trans. Amer. Math. Soc. 73 (1952) 211-222. MR 0050269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. E. Floyd. On periodic maps and the Euler characteristics of associated spaces . Trans. Amer. Math. Soc. 72 (1952) 138-147. MR 0046039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. H. Bing. Higher-dimensional hereditarily indecomposable continua . Trans. Amer. Math. Soc. 71 (1951) 267-273. MR 0043452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ernest Michael. Topologies on spaces of subsets . Trans. Amer. Math. Soc. 71 (1951) 152-182. MR 0042109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] G. T. Whyburn. An open mapping approach to Hurwitz's theorem . Trans. Amer. Math. Soc. 71 (1951) 113-119. MR 0042693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. H. Bing. A characterization of $3$-space by partitionings . Trans. Amer. Math. Soc. 70 (1951) 15-27. MR 0044827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. D. Wallace. Extensional invariance . Trans. Amer. Math. Soc. 70 (1951) 97-102. MR 0041421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. W. Hahn. Universal spaces under strong homeomorphisms . Trans. Amer. Math. Soc. 70 (1951) 301-311. MR 0040648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Harlan C. Miller. On unicoherent continua . Trans. Amer. Math. Soc. 69 (1950) 179-194. MR 0036498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] R. H. Bing and E. E. Floyd. Coverings with connected intersections . Trans. Amer. Math. Soc. 69 (1950) 387-391. MR 0043453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. D. Anderson. Concerning upper semi-continuous collections of continua . Trans. Amer. Math. Soc. 67 (1949) 451-460. MR 0033533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Shiing-Shen Chern and Yi-Fone Sun. The imbedding theorem for fibre bundles . Trans. Amer. Math. Soc. 67 (1949) 286-303. MR 0032996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Shiing-Shen Chern and Sze-Tsen Hu. Parallelisability of principal fibre bundles . Trans. Amer. Math. Soc. 67 (1949) 304-309. MR 0032997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] O. G. Harrold. Euclidean domains with uniformly Abelian local fundamental groups . Trans. Amer. Math. Soc. 67 (1949) 120-129. MR 0033018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Edwin E. Moise. A note on the pseudo-arc . Trans. Amer. Math. Soc. 67 (1949) 57-58. MR 0033023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] L. W. Cohen and Casper Goffman. A theory of transfinite convergence . Trans. Amer. Math. Soc. 66 (1949) 65-74. MR 0030742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. H. Stone. Incidence relations in multicoherent spaces. I . Trans. Amer. Math. Soc. 66 (1949) 389-406. MR 0030744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. H. Stone. Incidence relations in unicoherent spaces . Trans. Amer. Math. Soc. 65 (1949) 427-447. MR 0030743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2